# SDR SWAA2016031549932

- Difficulty date: February 11, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT STATION 847 - 867, STRINGER 27R.  REPAIRED INTERCOSTAL IAW SRM.
